# SDR TRAX200701944

- Difficulty date: December 16, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 11,824 hours, 10,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTS AT THE AFT CABIN SECTION DOES NOT WORK.
